Alert archive / Alabama / Gale Watches in 2014

Gale Watch 4, NWS Mobile, AL

November 16, 2014

NWS Mobile, AL issued this gale watch at Nov 16, 2014, 3:39 PM CST. It took effect at Nov 17, 2014, 6:00 PM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 16, 2014, 3:39 PM CST (21:39 UTC)
In effect from
Nov 17, 2014, 6:00 PM CST
Expired
Nov 17, 2014, 5:47 AM CST
In force
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

803 
WHUS74 KMOB 162139
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
339 PM CST SUN NOV 16 2014

...STRONG WINDS AND BUILDING SEAS ARE EXPECTED LATE TONIGHT THROUGH
TUESDAY MORNING...

.A STRONG COLD FRONT WILL MOVE INTO THE NORTHERN GULF OF MEXICO
TONIGHT AND WILL BRING INCREASING OFFSHORE FLOW OVER THE MARINE
AREA LATE TONIGHT THROUGH TUESDAY. A SMALL CRAFT ADVISORY IS IN
EFFECT BEGINNING LATE TONIGHT CONTINUING THROUGH TUESDAY MORNING. IN
ADDITION...A GALE WATCH HAS BEEN ISSUED FOR THE OFFSHORE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA BEYOND 20 NAUTICAL MILES
MONDAY EVENING THROUGH TUESDAY MORNING WHEN FREQUENT WIND GUSTS TO
GALE FORCE WILL BE POSSIBLE. 

GMZ670-675-170600-
/O.EXT.KMOB.SC.Y.0049.141117T0600Z-141118T0000Z/
/O.NEW.KMOB.GL.A.0004.141118T0000Z-141118T1800Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
339 PM CST SUN NOV 16 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO
6 PM CST MONDAY...
...GALE WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING.
THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 PM CST MONDAY. 

* WINDS: SOUTHWEST TO WEST AROUND 20 KNOTS LATE TONIGHT...BECOMING
  NORTHWEST TO NORTH AND INCREASING TO 20 TO 25 KNOTS WITH HIGHER
  GUSTS EARLY MONDAY MORNING AND MONDAY AFTERNOON. NORTH WINDS OF 25
  TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE WILL BE POSSIBLE
  MONDAY EVENING THROUGH TUESDAY MORNING. 

* SEAS: BUILDING TO 4 TO 6 FEET THROUGH EARLY MONDAY MORNING...THEN
  BUILDING TO 7 TO 9 FEET MONDAY EVENING THROUGH TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL
LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS.

&&

$$

GMZ630>635-650-655-170600-
/O.CON.KMOB.SC.Y.0049.141117T0600Z-141118T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
339 PM CST SUN NOV 16 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO NOON CST TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
NOON CST TUESDAY. 

* WINDS: SOUTHWEST TO WEST AROUND 20 KNOTS LATE TONIGHT...BECOMING
  NORTHWEST TO NORTH AND INCREASING TO 20 TO 25 KNOTS WITH HIGHER
  GUSTS EARLY MONDAY MORNING AND MONDAY AFTERNOON.

* SEAS: BUILDING TO 4 TO 6 FEET OUT TO 20 NM. BAY AND INLAND WATERS
  ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
2 follow-up statements
248 
WHUS74 KMOB 170601
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1201 AM CST MON NOV 17 2014

...STRONG WINDS AND BUILDING SEAS ARE EXPECTED LATE TONIGHT
THROUGH TUESDAY MORNING...

.A STRONG COLD FRONT WILL MOVE INTO THE NORTHERN GULF OF MEXICO
TONIGHT AND WILL BRING INCREASING OFFSHORE FLOW OVER THE MARINE
AREA LATE TONIGHT THROUGH TUESDAY. A SMALL CRAFT ADVISORY IS IN
EFFECT BEGINNING LATE TONIGHT CONTINUING THROUGH TUESDAY MORNING.
IN ADDITION...A GALE WATCH HAS BEEN ISSUED FOR THE OFFSHORE
COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA BEYOND
20 NAUTICAL MILES MONDAY EVENING THROUGH TUESDAY MORNING WHEN
FREQUENT WIND GUSTS TO GALE FORCE WILL BE POSSIBLE.

GMZ670-675-171415-
/O.CON.KMOB.SC.Y.0049.000000T0000Z-141118T0000Z/
/O.CON.KMOB.GL.A.0004.141118T0000Z-141118T1800Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1201 AM CST MON NOV 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...
...GALE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH TUESDAY
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING. A GALE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
TUESDAY MORNING. 

* WINDS: SOUTHWEST TO WEST AROUND 20 KNOTS LATE TONIGHT... 
  BECOMING NORTHWEST TO NORTH AND INCREASING TO 20 TO 25 KNOTS 
  WITH HIGHER GUSTS EARLY MONDAY MORNING AND MONDAY AFTERNOON. 
  NORTH WINDS OF 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE 
  FORCE WILL BE POSSIBLE MONDAY EVENING THROUGH TUESDAY MORNING. 

* SEAS: BUILDING TO 4 TO 6 FEET THROUGH EARLY MONDAY MORNING... 
  THEN BUILDING TO 7 TO 9 FEET MONDAY EVENING THROUGH TUESDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

GMZ630>635-650-655-171415-
/O.CON.KMOB.SC.Y.0049.000000T0000Z-141118T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
1201 AM CST MON NOV 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY. 

* WINDS: SOUTHWEST TO WEST AROUND 20 KNOTS LATE TONIGHT... 
  BECOMING NORTHWEST TO NORTH AND INCREASING TO 20 TO 25 KNOTS 
  WITH HIGHER GUSTS EARLY MONDAY MORNING AND MONDAY AFTERNOON. 

* SEAS: BUILDING TO 4 TO 6 FEET OUT TO 20 NM. BAY AND INLAND 
  WATERS ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
910 
WHUS74 KMOB 171147
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
547 AM CST MON NOV 17 2014

...GALE WARNING IN EFFECT FOR MUCH OF MARINE AREA TONIGHT...

.A STRONG COLD FRONT MOVES THROUGH THE MARINE AREA THIS MORNING WITH
A STRONG NORTHERLY FLOW IN THE WAKE OF THE FRONT PERSISTING THROUGH
TUESDAY THEN SUBSIDING TUESDAY NIGHT INTO WEDNESDAY AND BECOMING
EASTERLY. FREQUENT GUSTS TO GALE FORCE ARE POSSIBLE OVER MUCH OF THE
MARINE AREA TONIGHT. A LIGHT TO MODERATE EASTERLY FLOW ON THURSDAY
BECOMES SOUTHEAST ON FRIDAY AS HIGH PRESSURE OVER THE REGION MOVES
OFF TO THE EAST.

GMZ670-675-172000-
/O.CON.KMOB.SC.Y.0049.000000T0000Z-141118T0000Z/
/O.UPG.KMOB.GL.A.0004.141118T0000Z-141118T1800Z/
/O.NEW.KMOB.SC.Y.0050.141118T1200Z-141119T0000Z/
/O.NEW.KMOB.GL.W.0006.141118T0000Z-141118T1200Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
547 AM CST MON NOV 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST
TUESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST
TUESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL
CRAFT ADVISORY IS IN EFFECT FROM 6 AM TO 6 PM CST TUESDAY. THE
GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS
IN EFFECT UNTIL 6 PM CST THIS EVENING. 

* WINDS: BECOMING NORTHWEST 25 TO 30 KNOTS WITH FREQUENT GUSTS TO
  GALE FORCE.

* SEAS: BUILDING TO 7 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING.
OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF
GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR
SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ631-650-655-172000-
/O.EXT.KMOB.SC.Y.0049.000000T0000Z-141118T0000Z/
/O.NEW.KMOB.GL.W.0006.141118T0000Z-141118T1200Z/
/O.NEW.KMOB.SC.Y.0051.141118T1200Z-141119T0000Z/
SOUTHERN MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
547 AM CST MON NOV 17 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST
TUESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST
TUESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL
CRAFT ADVISORY IS IN EFFECT FROM 6 AM TO 6 PM CST TUESDAY. THE
SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS: BECOMING NORTHWEST 25 TO 30 KNOTS WITH FREQUENT GUSTS TO
  GALE FORCE.

* SEAS: BUILDING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR
SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING.
OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF
GALE CONDITIONS.

&&

$$

GMZ630-632>635-172000-
/O.EXT.KMOB.SC.Y.0049.000000T0000Z-141119T0000Z/
NORTHERN MOBILE BAY-MISSISSIPPI SOUND-PERDIDO BAY-
PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
547 AM CST MON NOV 17 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST TUESDAY.

* WINDS: BECOMING NORTHWEST NEAR 25 KNOTS WITH OCCASIONAL GUSTS TO
  GALE FORCE POSSIBLE.

* SEAS: BAY AND INLAND WATERS ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR
SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this gale watch went out at Nov 16, 12:25 PM CST, 3 hours 14 minutes earlier.

Area forecast discussion, Nov 16, 12:25 PM CST, 3 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1225 PM CST SUN NOV 16 2014

.UPDATE...MID-MORNING SURFACE ANALYSIS SHOWS LOW PRESSURE CENTERED IN
THE VICINITY OF FAR SOUTHWEST LOUISIANA WITH AN ATTENDANT TROUGH AXIS
STRETCHING NORTHEASTWARD ACROSS CENTRAL LOUISIANA...CENTRAL
MISSISSIPPI...AND NORTHWEST PORTIONS OF ALABAMA. REGIONAL SATELLITE
AND RADAR IMAGERY SHOWS A LARGE AREA OF RAIN EXTENDING FROM SOUTHWEST
LOUISIANA...THROUGH CENTRAL MISSISSIPPI AND INTO NORTHWEST ALABAMA
ALONG THE SURFACE TROUGH AXIS AND ALSO WITHIN FAVORED REGION OF LIFT
AHEAD OF A DIGGING TROUGH OVER THE SOUTHERN ROCKY MOUNTAINS. SO FAR
THIS AXIS OF PRECIPITATION HAS REMAINED JUST TO THE NORTHWEST OF OUR
SOUTHEAST MISSISSIPPI COUNTIES LATE THIS MORNING...BUT THE LATEST
HRRR SOLUTIONS IN CONJUNCTION WITH OTHER SHORT TERM MODELS CONTINUE
TO SHOW RAIN AND A FEW EMBEDDED THUNDERSTORMS GRADUALLY FILLING IN
ACROSS FAR NORTHWESTERN PORTIONS OF OUR CWFA DURING THE MID TO LATE
AFTERNOON HOURS. WE WILL CONTINUE TO CARRY A HIGH PROBABILITY OF RAIN
/60-80 PERCENT/ GENERALLY TO THE NORTHWEST OF A BEATRICE MS...
LEAKESVILLE MS...CHATOM AL...THOMASVILLE AL LINE LATE THIS
AFTERNOON...WITH THE CATEGORICAL POPS TRENDED OVER NORTHERN
PERRY...WAYNE...AND CHOCTAW COUNTIES.

A SHARP TEMPERATURE GRADIENT EXISTS BEHIND THE BOUNDARY/SURFACE
TROUGH AXIS...AS UPSTREAM OBSERVATIONS SHOW READINGS IN THE MID 40S
TO MID 50S BEHIND THIS FEATURE...WHILE TEMPERATURES ARE WARMING INTO
THE UPPER 60S TO LOWER 70S ACROSS MUCH OF OUR CWFA IN ADVANCE OF THE
TROUGH. WE HAVE MADE A FEW ADJUSTMENTS TO HIGH TEMPERATURES THIS
AFTERNOON TO ACCOUNT FOR THE LATEST TRENDS.

LOW LEVEL MOISTURE WILL CONTINUE TO SPREAD NORTHWARD LATE THIS
AFTERNOON INTO THIS EVENING AS SURFACE LOW PRESSURE LIFTS
NORTHEASTWARD INTO CENTRAL MISSISSIPPI AND NORTHERN ALABAMA.
THE AMOUNT OF AVAILABLE INSTABILITY WILL BE DEPENDENT ON HOW MUCH
MOISTURE WILL ADVANCE INLAND AHEAD OF THE APPROACHING TROUGH. THERE
WILL BE A LIMITED RISK OF SEVERE WEATHER THIS EVENING AND LATE
TONIGHT...MAINLY ACROSS SOUTHERN PORTIONS OF THE CWFA. ADDITIONAL
DETAILS WILL BE UPCOMING IN THE AFTERNOON DISCUSSION. /21

&&

.AVIATION...
16.18Z TERMINAL FORECAST DISCUSSION...
MVFR CIGS WILL CONTINUE TO IMPACT THE REGION THIS AFTERNOON AS
SOUTHERLY FLOW PERSISTS AHEAD OF AN APPROACHING TROUGH/COLD FRONT.
IFR CIGS MAY DEVELOP OVER INLAND PORTIONS OF SOUTHEAST MS/SOUTHWEST
AL AS RAIN AND A FEW TSRA FILL IN ACROSS THESE LOCATIONS LATE IN THE
AFTERNOON...AND MVFR TO IFR CONDITIONS WILL BE POSSIBLE WITH
INCREASING COVERAGE OF RAIN AND SCATTERED TSRA AHEAD OF THE FRONT
LATE THIS EVENING THROUGH THE OVERNIGHT HOURS. SOUTHERLY WINDS 10-15
KNOTS WITH A FEW HIGHER GUSTS WILL PERSIST ESPECIALLY NEAR THE COAST
THROUGH THIS EVENING. WINDS TURN NORTHWEST AND INCREASE TO AROUND 15
KNOTS WITH HIGHER GUSTS EARLY MONDAY MORNING...AGAIN ESPECIALLY NEAR
THE COAST. /21

&&

.PREV DISCUSSION... /ISSUED 444 AM CST SUN NOV 16 2014/

SHORT TERM (TODAY THROUGH TUESDAY NIGHT)...FOR TODAY AND
TONIGHT...SFC RIDGE ALONG THE EASTERN SEABOARD AND SE COAST COAST
WILL CONTINUE TO WEAKEN FROM WEST TO EAST TODAY AS DEEPENING MID TO
UPPER TROF CONTINUES TO ADVANCE EASTWARD IN RESPONSE TO POTENT
SHORTWAVE MOVING FROM NORTHERN TX TO THE MID MS RIVER VALLEY LATE
THIS AFTERNOON THROUGH 12Z MON. AHEAD OF THE MAIN TROF EXPECT DEEP
LAYER ACCENT/MOISTURE TO SHIFT EAST ACROSS MOST OF SE MS BY LATE THIS
AFTERNOON THEN SHIFT FURTHER EAST ACROSS THE REMAINING AREAS OF THE
CWFA LATER THIS EVENING AND OVERNIGHT. MOST OF THE CURRENT MODEL
GUIDANCE CONTINUES TO DEPICT A DEVELOPING 45 KT H8 JET ACROSS THE
REGION LATE THIS AFTERNOON AND TONIGHT COMBINED WITH THE FAVORABLE
SIDE OR RRQ OF H3 JET MOVING ACROSS LOWER PARTS OF LA AND MS DURING
THE EVENING AND OVERNIGHT HOURS. WITH THIS PATTERN INCREASED VERTICAL
SHEAR DEVELOPS ACROSS MOST OF LOWER MS AND AL INCLUDING THE WESTERN
FL PANHANDLE WITH 0-3KM HELICITY VALUES RUNNING BETWEEN 200 AND 300
M2/S2 BY AROUND 00Z MON CONTINUING THROUGH EARLY MON MORNING. AS
MENTIONED BY EARLIER SHIFTS THE THREAT FOR WIDESPREAD SEVERE
THUNDERSTORM DEVELOPMENT REMAINS MARGINAL DUE TO LIMITED INSTABILITY
IN THE BOUNDARY LAYER. THE BEST INSTABILITY STILL LOOKS TO OCCUR
ALONG THE IMMEDIATE COAST AND OFFSHORE SUGGESTING THE BEST CHANCE FOR
AND SEVERE WEATHER WILL BE ALONG THE AL AND NWFL COAST INCLUDING
LOWER PARTS INLAND SE MS OR GENERALLY ALONG AND SOUTH OF THE I-10
CORRIDOR STRETCHING WELL OFFSHORE. MAIN CONCERN WILL BE DAMAGING
STRAIGHT LINE WINDS WITH A FEW ISOLATED LOW TOPPED TORNADOES
POSSIBLE. AS A RESULT WILL CONTINUE TO MENTION A FEW ISOLATED STRONG
TO SEVERE THUNDERSTORMS MAINLY IN THE HWO AND GRAPHICAST FOR TONIGHT
AND EARLY MONDAY MORNING. AS FOR TEMPS WILL CONTINUE TO LEAN CLOSE TO
THE CURRENT MAV/MET GUIDANCE AND UNDERCUT THESE VALUES A DEGREE OR 2
MOSTLY FOR CONSISTENCY WITH SURROUND WFOS. 32/EE

FOR MONDAY THROUGH TUESDAY NIGHT...A COLD FRONT CONTINUES EASTWARD
THROUGH THE REMAINDER OF THE FORECAST AREA MONDAY MORNING WITH A DOME
OF COLD AND DRY HIGH PRESSURE BUILDING INTO THE REGION THROUGH
TUESDAY NIGHT. WILL HAVE HIGH RAIN CHANCES OVER THE EASTERN PORTION
OF THE AREA EARLY MONDAY MORNING AND CHANCE POPS FURTHER TO THE WEST.
RAIN CHANCES TAPER OFF QUICKLY DURING THE DAY AND WILL HAVE SMALL
POPS OVER THE EASTERNMOST PORTION FOR MONDAY AFTERNOON WITH OTHERWISE
DRY CONDITIONS FOR THE REMAINDER OF THE PERIOD. THE POTENTIAL FOR
STRONG STORM DEVELOPMENT IS EXPECTED TO BE EAST OF THE FORECAST AREA
BY MONDAY MORNING AS THE 850 MB FLOW WILL HAVE VEERED TO THE
SOUTHWEST RESULTING IN DRAMATICALLY LOWER SHEAR VALUES. HAVE INCLUDED
ISOLATED TO SCATTERED EMBEDDED THUNDERSTORMS FOR THE EXTREME
SOUTHEAST PORTION OF THE AREA EARLY MONDAY MORNING WITH THUNDERSTORM
ACTIVITY EXPECTED TO BE ABSENT OVER THE REMAINDER OF THE AREA.

HIGHS ON MONDAY WILL RANGE FROM THE LOWER 50S OVER THE INTERIOR
NORTHWEST PORTION TO THE LOWER 60S OVER THE NORTHWEST FLORIDA
PANHANDLE.  MUCH COLDER TEMPERATURES FOLLOW FOR THE REMAINDER OF THE
PERIOD...WITH LOWS MONDAY NIGHT IN THE MID TO UPPER 20S AND LOWS
TUESDAY NIGHT AROUND 20 WELL INLAND TO MID 20S NEAR THE COAST.
THESE COLD TEMPERATURES TUESDAY NIGHT LOOK TO BE THE COLDEST SO FAR
THIS SEASON.  PRELIMINARILY...LOWS NEAR 20 ARE EXPECTED MAINLY OVER
INTERIOR SOUTHWEST AND SOUTH CENTRAL ALABAMA WHICH IS LOCAL HARD
FREEZE CRITERIA.  HAVE ADDED MENTION OF THE HARD FREEZE POTENTIAL
TO THE HAZARDOUS WEATHER OUTLOOK FOR TUESDAY NIGHT INTO EARLY
WEDNESDAY MORNING AND WILL CONTINUE TO MONITOR. /29

LONG TERM (WEDNESDAY THROUGH SATURDAY)...DRY CONDITIONS CONTINUE
THROUGH THURSDAY WITH A SMALL CHANCE FOR RAIN THURSDAY NIGHT INTO
SATURDAY AS A WEAK COLD FRONT ADVANCES FROM THE WEST AND MOVES
THROUGH THE AREA.  AFTER A COLD START WEDNESDAY
MORNING...TEMPERATURES MODERATE TO NEAR SEASONABLE LEVELS FOR FRIDAY
AND SATURDAY. /29

AVIATION...
12Z ISSUANCE...
MOSTLY VFR CONDITIONS THROUGH 17.00Z FOLLOWED BY MVFR TO IFR CIGS IN
WIDESPREAD RAIN WITH SCATTERED THUNDERSTORMS THROUGH 17.12Z. A FEW
STRONG TO SEVERE THU8THUNDERSTORMS OCCURRING MOSTLY NEAR THE COAST
AND OFFSHORE WILL BE POSSIBLE THIS EVENING AND OVERNIGHT. WINDS WILL
BE MOSTLY EAST AT 7 TO 10 KNOTS EARLY THIS MORNING SHIFTING MOSTLY
SOUTH INCREASING TO 13 TO 16 KNOTS WITH HIGHER GUSTS LATE THIS
MORNING CONTINUING THROUGH 15.06Z THEN SHIFTING SOUTHWEST TO WEST
THROUGH 17.12Z. 32/EE

MARINE...HIGH PRESSURE WILL CONTINUE TO WEAKEN OVER THE NORTH
CENTRAL AND EASTERN GULF THIS MORNING IN RESPONSE TO A DEVELOPING
AREA OF LOW PRESSURE AND STRONG SURFACE COLD FRONT APPROACHING FROM
THE WEST. AHEAD OF THE FRONT WIDESPREAD SHOWERS WITH EMBEDDED
THUNDERSTORMS CAN BE EXPECTED...MOVING INTO THE COASTAL WATERS OF
ALABAMA THIS EVENING THEN SPREADING FURTHER EASTWARD OVER COASTAL
AREAS OF NORTHWEST FLORIDA STRETCHING WELL OFFSHORE OVERNIGHT AND
EARLY MON MORNING. DUE TO STRONG DYNAMICALLY FORCING AHEAD OF THE
FRONT A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE OCCURRING
MOSTLY DURING THE EVENING AND OVERNIGHT HOURS. A STRONG NORTHERLY
FLOW WILL FOLLOW IN THE WAKE OF THE FRONT BY EARLY MON CONTINUING
THROUGH MOST OF THE DAY ON TUE. SEAS BUILDING TO 4 TO 6 FEET OUT TO
20 NM AND 6 TO 9 FEET FROM 20 TO 60 NM OUT CAN BE EXPECTED MON
THROUGH TUE MORNING. AS A RESULT A SMALL CRAFT ADVISORY WILL BEGIN
FOR THE ENTIRE MARINE AREA LATE TONIGHT CONTINUING THROUGH TUE
MORNING. 32/EE

FIRE WEATHER...AFTERNOON RELATIVE HUMIDITY VALUES DROP TO NEAR OR
JUST BELOW CRITICAL LEVELS ON TUESDAY ALONG WITH BREEZY NORTHERLY
WINDS.  A FIRE WEATHER WATCH MAY BECOME NECESSARY FOR TUESDAY MAINLY
FOR SOUTHWEST AND SOUTH CENTRAL ALABAMA AND THE NORTHWEST FLORIDA
PANHANDLE. /29

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      72  52  57  25  48 /  40 100  50  10  05
PENSACOLA   70  58  63  28  49 /  20  90  70  10  10
DESTIN      68  61  64  32  51 /  10  90  80  10  05
EVERGREEN   68  54  54  24  43 /  20 100  60  10  05
WAYNESBORO  71  46  51  24  45 /  80 100  30  10  10
CAMDEN      68  54  54  24  44 /  50 100  50  05  05
CRESTVIEW   68  63  63  26  48 /  10  90  80  10  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY FROM MIDNIGHT MONDAY TO NOON TUESDAY FOR
     THE FOLLOWING ZONES: CHOCTAWHATCHEE BAY...COASTAL WATERS
     FROM DESTIN TO PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM
     PENSACOLA FL TO PASCAGOULA MS OUT 20 NM...MISSISSIPPI
     SOUND...NORTHERN MOBILE BAY...PENSACOLA BAY SYSTEM...
     PERDIDO BAY...SOUTHERN MOBILE BAY...WATERS FROM DESTIN TO
     PENSACOLA FL FROM 20 TO 60 NM...WATERS FROM PENSACOLA FL TO
     PASCAGOULA MS FROM 20 TO 60 NM...

&&
Hazardous weather outlook, Nov 16, 4:57 AM CST, 10 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
457 AM CST SUN NOV 16 2014

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-171200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
457 AM CST SUN NOV 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

A VIGOROUS UPPER LEVEL DISTURBANCE AND STRONG SURFACE COLD FRONT
APPROACHING FROM THE WEST WILL LEAD TO WIDESPREAD RAIN WITH EMBEDDED
THUNDERSTORMS BEGINNING LATE THIS AFTERNOON CONTINUING THROUGH EARLY
MONDAY MORNING. A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE
OCCURRING MOSTLY THIS EVENING AND OVERNIGHT...GENERALLY ALONG AND
SOUTH OF THE I-10 CORRIDOR. DAMAGING STRAIGHT LINE WINDS WITH
ISOLATED TORNADOES WILL BE THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE COLDEST TEMPERATURES OF THE SEASON ARE EXPECTED FOR TUESDAY
NIGHT INTO EARLY WEDNESDAY MORNING WITH LOWS RANGING FROM AROUND 20
WELL INLAND TO MID 20S CLOSER TO THE COAST.  A HARD FREEZE IS
LOCALLY DEFINED AS 20 OR COLDER...AND A HARD FREEZE MAY OCCUR OVER
INTERIOR SOUTHWEST AND SOUTH CENTRAL ALABAMA LATE TUESDAY NIGHT INTO
EARLY WEDNESDAY MORNING.  STAY TUNED FOR UPDATES ON THIS COLD
WEATHER.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH SATURDAY.

GMZ630>635-650-655-670-675-171200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
457 AM CST SUN NOV 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE LIKELY OVER THE MARINE
AREA BEGINNING LATE TONIGHT CONTINUING THROUGH EARLY MONDAY MORNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE OVER THE MARINE
AREA MONDAY...MONDAY NIGHT AND MOST OF THE DAY ON TUESDAY.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 16, 4:07 AM CSTSmall Craft AdvisoryMOB62 hr

Nearby

Gale Watches in Alabama, 2014Every gale watch in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.